My regular period comes 24th of every month. I had taken I-pill on the 15 of last month and after that my period came on 24th. Again, I took I-pill on 28th and got period on 5th of this month. Now, again, I am bleeding in a gap of 10 days. Please advise whether it is normal or something serious. Please help me.
Welcome to icliniq.com.
After taking the second I-pill, the withdrawal bleed started on 5th, which again marked the onset of a fresh cycle.
So, the next bleeding could have been due to an early ovulation and possibly an ovulation bleed.
Presently, if the bleeding has stopped, then nothing to worry and just observe your cycle. Your next cycle may be delayed by a week or so. So, you need to stay informed.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hello doctor, My period started 12th of last month. I reviewed the Depo shot two days later. I had unprotected sex nine days later. He ejaculated in me several times. I thought I would be protected but I am also having symptoms of ovulation like high (hard) cervix with a sharp pain in my ovary, the... Read Full »
Query: Hello doctor, Me and my wife had sex on 12th January and she took ipill on 13th January. She had her periods on 21st January. We again had sex on 25th January and 10th February with protection (condoms). On the 10th evening some spotting started and it stopped on 17th February. The spotting was dark... Read Full »
Query: Hi doctor, I have been bleeding heavily from my vagina for past five days. It only happens when I either open my bowel or while urinating. I put in a tampon to confirm that the bleeding is coming from my vagina and not from rectum. When I am not using the bathroom there is no bleeding and no blood o... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now